MAUDE Adverse Event Report: EVENT MEDICAL LTD. EVOLUTION 3E; VENTILATOR SYSTEM

EVENT MEDICAL LTD. EVOLUTION 3E; VENTILATOR SYSTEM
Model Number EVOLUTION 3E T
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The third party service personnel (sp) inspected the ventilator and confirmed the reported issue.Sp replaced the device's system sensor board to address the issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.The manufacturer's investigation is ongoing.Event medical will submit a supplemental if additional information becomes available.
 
Event or Problem Description
The initial reporter located outside the u.S.Reported that while in use on a patient, the evolution ventilator generated an oxygen supply alarm/sensor offsets error.The patient was removed from the ventilator and placed on an alternate ventilator with no injury reported.Manufacturer narrative: patient information was not provided.The third party service personnel (sp) inspected the ventilator and confirmed the reported issue.Sp replaced the device's system sensor board to address the issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.The manufacturer's investigation is ongoing.Event medical will submit a supplemental if additional information becomes available.

Brand Name
EVOLUTION 3E
Common Device Name
VENTILATOR SYSTEM
Manufacturer (Section D)
EVENT MEDICAL LTD.
60 empire drive
lake forest CA 92630
Manufacturer (Section G)
EVENT MEDICAL LTD.
60 empire drive
lake forest CA 92630
Manufacturer Contact
azita hedayati
60 empire drive
lake forest, CA 92630
9499001917
MDR Report Key16527133
Report Number3006135941-2023-00005
Device Sequence Number5297598
Product Code CBK
UDI-Device Identifier00860008873606
UDI-Public00860008873606
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K113743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVOLUTION 3E T
Device Catalogue NumberEVL100500-T, EVL100500-T-NF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown